Boundary value problems of $x$-analytic functions for a half disk containing a system of deleted half disks
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1987), pp. 16-24
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_7_a3,
author = {A. A. Kapshivyǐ},
title = {Boundary value problems of $x$-analytic functions for a~half disk containing a~system of deleted half disks},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {16--24},
year = {1987},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_7_a3/}
}
TY - JOUR AU - A. A. Kapshivyǐ TI - Boundary value problems of $x$-analytic functions for a half disk containing a system of deleted half disks JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1987 SP - 16 EP - 24 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1987_7_a3/ LA - ru ID - IVM_1987_7_a3 ER -
A. A. Kapshivyǐ. Boundary value problems of $x$-analytic functions for a half disk containing a system of deleted half disks. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1987), pp. 16-24. http://geodesic.mathdoc.fr/item/IVM_1987_7_a3/